# SDR SWIA95730

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  ATTEMPTED QRH PROCEDURES WITH NO CHANGE.  RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN MESSAGE A FEW SECONDS LATER.  INSPECTED NOSE GEAR AND COMPONENT, ADJUSTED DOOR PROX SENSOR, SWUNG GEAR PER RJ MM.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION, OPS CHECK GOOD.
